# SDR MWEA97028

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 9918450503
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND DAMAGE ON PREVIOUS REPAIR AT STA XHS 170 AND UPPER AND LOWER SKIN HAS SEVERAL AREAS OF CORROSION AND FWD SPAR HAS NUMEROUS PREVIOUS REPAIRS.  MAINTENANCE INSTALLED ANGLE REPAIR ON RIB STA XHS 170 IAW SRM 51-30-02 AND REMOVED AND REPLACED UPPER AND LOWER SKIN IAW SRM 51-30-02.  INSTALLED NEW FWD SPAR IAW 51-30-2, 3, 4.
